Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 67, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 9, 2015, 8:44 PM CDT for Edwards County, Ford County, Kiowa County, Kansas. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2015, 8:44 PM CDT (01:44 UTC)
- Expired
- May 9, 2015, 9:30 PM CDT
- In force
- 46 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Edwards County, KS, Ford County, KS, Kiowa County, KS
The radar
The Dodge City radar (KDDC), 37 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 8:54 PM CDT | HAIL 1 | Bucklin, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 12:55 PM CDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.7 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 330 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1372 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 184 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 5.1
The text
As transmitted, in the capitals the NWS used until 2016.
534
WUUS53 KDDC 100144
SVRDDC
KSC047-057-097-100230-
/O.NEW.KDDC.SV.W.0067.150510T0144Z-150510T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
844 PM CDT SAT MAY 9 2015
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN FORD COUNTY IN SOUTHWESTERN KANSAS...
SOUTHWESTERN EDWARDS COUNTY IN SOUTH CENTRAL KANSAS...
NORTHERN KIOWA COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 930 PM CDT
* AT 843 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES WEST OF
BUCKLIN...MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BUCKLIN...GREENSBURG...MULLINVILLE...FORD...OFFERLE...CENTERVIEW...
KINGSDOWN AND WINDHORST.
THIS WARNING REPLACES THE PREVIOUS WARNING WHICH WAS IN EFFECT FOR
SOUTHERN FORD AND NORTHERN CLARK COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN
KANSAS.
LAT...LON 3759 9983 3790 9962 3790 9926 3764 9907
3747 9975
TIME...MOT...LOC 0143Z 227DEG 32KT 3756 9969
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
UMSCHEID2 follow-up statements
227
WWUS53 KDDC 100211
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
911 PM CDT SAT MAY 9 2015
KSC047-057-100221-
/O.CAN.KDDC.SV.W.0067.000000T0000Z-150510T0230Z/
FORD KS-EDWARDS KS-
911 PM CDT SAT MAY 9 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FORD AND SOUTHWESTERN
EDWARDS COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED
OUT OF THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3772 9955 3773 9914 3764 9907 3752 9954
TIME...MOT...LOC 0211Z 254DEG 26KT 3760 9946
$$
KSC097-100230-
/O.CON.KDDC.SV.W.0067.000000T0000Z-150510T0230Z/
KIOWA KS-
911 PM CDT SAT MAY 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHERN KIOWA COUNTY...
AT 911 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED VERY NEAR
MULLINVILLE...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GREENSBURG AND MULLINVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3772 9955 3773 9914 3764 9907 3752 9954
TIME...MOT...LOC 0211Z 254DEG 26KT 3760 9946
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
UMSCHEID726
WWUS53 KDDC 100229
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
929 PM CDT SAT MAY 9 2015
KSC097-100239-
/O.EXP.KDDC.SV.W.0067.000000T0000Z-150510T0230Z/
KIOWA KS-
929 PM CDT SAT MAY 9 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN KIOWA COUNTY WILL
EXPIRE AT 930 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3772 9955 3773 9914 3764 9907 3752 9954
TIME...MOT...LOC 0227Z 227DEG 32KT 3760 9946
$$
UMSCHEIDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 6:49 PM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, May 9, 6:49 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 649 PM CDT SAT MAY 9 2015 ...UPDATED FOR AVIATION DISCUSSION... .SYNOPSIS... ISSUED AT 1120 AM CDT SAT MAY 9 2015 A STRONG UPPER LEVEL LOW CURRENTLY OVER THE FOUR CORNER'S REGION WILL CONTINUE TO MOVE NORTHEAST INTO COLORADO THIS AFTERNOON INTO THE EARLY EVENING HOURS. A 90+ KNOT 250 MB JET WILL EXTEND AROUND THE PERIPHERY OF THIS LOW STRETCHING FROM SOUTHERN NEW MEXICO, NORTHWARD THROUGH THE NM/TX BORDER AND ALONG THE KS/CO BORDER. LOW TO MID LEVELS OF THE ATMOSPHERE ARE CURRENTLY SATURATED ALLOWING MOSTLY CLOUDY SKIES TO BE OBSERVED ACROSS A MAJORITY OF THE CWA. TOWARDS THE SURFACE, AN AREA OF LOW PRESSURE WILL BE LOCATED ACROSS EASTERN COLORADO WITH AN ASSOCIATED WARM FRONT EXTENDING EASTWARD THROUGH KANSAS. THIS WARM FRONT LOOKS TO SHIFT NORTHWARD THIS AFTERNOON AND ALONG THE KS/NE BORDER BY THIS EVENING. A DRYLINE WILL BE LOCATED ALONG THE KS/CO BORDER EARLY THIS AFTERNOON SLIDING EASTWARD AS THE DAY PROGRESSES. MEANWHILE, MID LEVELS OF THE ATMOSPHERE DRY OUT ACROSS FAR WESTERN KANSAS THIS AFTERNOON LEADING TO BREAKS IN THE CLOUDS ALLOWING SUN TO INFILTRATE TO THE SURFACE. WARMING TEMPERATURES ALONG WITH AMPLE MOISTURE AND LIFT AT THE SURFACE WILL DESTABILIZE WESTERN KANSAS WITH STRONG TO SEVERE THUNDERSTORMS EXPECTED LATE THIS AFTERNOON INTO THE EVENING HOURS. PLEASE KEEP YOUR EYES ON THE WEATHER THIS AFTERNOON INTO EVENING AND COME TO OUR WEBSITE, FACEBOOK, OR TWITTER PAGE FOR THE MOST CURRENT SEVERE WEATHER INFORMATION. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 154 PM CDT SAT MAY 9 2015 THE UPPER LEVEL LOW WILL CONTINUE TO TREK NORTHWARD THROUGH THE CENTRAL HIGH PLAINS THIS EVENING INTO THE OVERNIGHT HOURS THEN INTO THE NORTHERN PLAINS TOMORROW. SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS WESTERN KANSAS THROUGH MIDNIGHT THEN PUSH EASTWARD INTO WICHITA AND TOPEKA'S CWA. CLOUDS DECREASE IN COVERAGE FROM WEST TO EAST AFTER MIDNIGHT AS A COLD FRONT MOVES THROUGH THE AREA. ONLY A FEW CLOUDS ARE EXPECTED THROUGHOUT THE DAY TOMORROW AS DRIER AIR FILTERS INTO WESTERN KANSAS. LOWS OVERNIGHT ARE EXPECTED TO RANGE FROM THE LOWER 40S ACROSS FAR WESTERN KANSAS TO UPPER 50S ACROSS CENTRAL AND SOUTH CENTRAL KANSAS. HIGHS BEHIND THE COLD FRONT TOMORROW ARE ANTICIPATED TO RANGE FROM THE UPPER 50S ACROSS WEST CENTRAL KANSAS TO LOWER 70S ACROSS SOUTH CENTRAL KANSAS. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 154 PM CDT SAT MAY 9 2015 THE UPPER LEVEL LOW CONTINUES TO SLIDE NORTHEAST ACROSS THE NORTHERN PLAINS AND INTO THE GREAT LAKES SUNDAY NIGHT THROUGH TUESDAY MORNING WITH A WEAK UPPER LEVEL RIDGE BUILDING OVER THE ROCKIES. A DOME OF HIGH PRESSURE WILL BE THE MAIN FEATURE AT THE SURFACE SUPPRESSING ANY ACTIVITY FROM FORMING ACROSS WESTERN KANSAS. WINDS WILL GENERALLY BE FROM A NORTHERLY DIRECTION DURING THIS TIME FRAME WITH PARTLY CLOUDY SKIES EXPECTED. BY TUESDAY, ANOTHER UPPER LEVEL TROUGH WILL BE MOVING ONSHORE OVER THE WEST COAST WITH INCREASING SOUTHWESTERLY FLOW ALOFT OVER THE PLAINS AS THE AXIS OF THE UPPER RIDGE MOVES EAST. AS A RESULT, LEE SIDE TROUGHING WILL DEVELOP OVER EASTERN COLORADO WITH THE INCREASING SOUTHERLY FLOW PULLING LOW LEVEL MOISTURE BACK NORTH FROM THE SOUTHERN PLAINS. MODELS CONTINUE TO SUGGEST A SHORTWAVE TROUGH LIFTING OUT OF THE DESERT SOUTHWEST INTO THE CENTRAL CONUS AROUND WEDNESDAY AND THURSDAY. THIS WILL INCREASE THUNDERSTORM CHANCES ACROSS THE AREA WITH INCREASED CLOUD COVER. WHILE THERE IS STILL SOME UNCERTAINTY AS WHERE LOW LEVEL FEATURES WILL BE TO HELP FOCUS THUNDERSTORM DEVELOPMENT, THERE IS SOME POTENTIAL FOR SIGNIFICANT RAINFALL ACROSS SOUTH CENTRAL AND PARTS OF SOUTHWEST KANSAS AROUND THURSDAY. CHANCES FOR THUNDERSTORMS SHOULD CONTINUE OVER PARTS OF THE AREA INTO DAY SEVEN AS SOUTHWESTERLY FLOW ALOFT CONTINUES OVER THE CENTRAL PLAINS WHILE LOW LEVEL MOISTURE CONTINUES TO STREAM NORTH INTO KANSAS. AS FOR TEMPERATURES, HIGHS LOOK TO BE IN THE MID 60S MONDAY THEN INCREASE INTO THE 70S TUESDAY THROUGH THE END OF THE WEEK. LOWS AROUND 40 DEGREES ARE FORECASTER MONDAY NIGHT WITH LOWER TO MID 50S EXPECTED FOR THE REMAINDER OF THE WEEK. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 643 PM CDT SAT MAY 9 2015 AN UPPER LEVEL STORM SYSTEM AND SURFACE LOW PRESSURE WILL MOVE NORTHEASTWARD ACROSS KANSAS TONIGHT. AHEAD OF THE ASSOCIATED COLD FRONT, SOUTHERLY WINDS WILL PERSIST, ALONG WITH A FEW STRONG TO SEVERE THUNDERSTORMS THAT COULD AFFECT KDDC/KGCK THROUGH 03Z AND KHYS BETWEEN 03 AND 07Z. CIGS MAY BECOME IFR LATER IN THE EVENING AT KDDC/KHYS; THEN SKIES WILL CLEAR AROUND 12-14 UTC AS A COLD FRONT PASSES, ALONG WITH A WIND SHIFT TO THE WEST. && .PRELIMINARY POINT TEMPS/POPS... DDC 49 65 39 66 / 40 10 10 10 GCK 44 61 37 65 / 40 10 10 0 EHA 44 62 38 66 / 40 10 10 0 LBL 46 65 40 66 / 40 10 10 10 HYS 53 64 39 64 / 70 10 10 0 P28 57 73 45 69 / 50 10 10 10 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...HOVORKA_42 SHORT TERM...HOVORKA_42 LONG TERM...HOVORKA_42 AVIATION...FINCH
Hazardous weather outlook, May 9, 4:01 AM CDT, 16 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 401 AM CDT SAT MAY 9 2015 KSZ030-031-043>046-061>066-074>081-084>090-100915- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 401 AM CDT SAT MAY 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED TORNADO RISK. SIGNIFICANT HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. ELEVATED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. LIMITED NON THUNDERSTORM WIND RISK. ELEVATED FIRE WEATHER RISK. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HAZARDS WEATHER RISK... SUNDAY... NO HAZARDS. MONDAY... NO HAZARDS. TUESDAY... LIMITED LIGHTNING RISK. WEDNESDAY... LIMITED LIGHTNING RISK. THURSDAY... LIMITED LIGHTNING RISK. FRIDAY... LIMITED LIGHTNING RISK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED LATER TODAY OR TONIGHT. && FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO
In the hours before
Local storm report, May 9, 7:33 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
733 PM CDT SAT MAY 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM TORNADO 2 N COLLYER 39.07N 100.12W
05/09/2015 TREGO KS TRAINED SPOTTER
&&
WHOVORKALocal storm report, May 9, 7:57 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
757 PM CDT SAT MAY 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TORNADO 4 N COLLYER 39.09N 100.12W
05/09/2015 TREGO KS BROADCAST MEDIA
&&
WHOVORKALocal storm report, May 9, 8:15 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
815 PM CDT SAT MAY 9 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM HAIL 6 S MEADE STATE PARK 37.08N 100.41W
05/09/2015 E0.88 INCH MEADE KS PUBLIC
&&
NWS DODGE CITY KS
IRIS SYSTEMSpecial weather statement, May 9, 8:15 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 815 PM CDT SAT MAY 9 2015 KSZ044-063-100145- LANE KS-FINNEY KS- 815 PM CDT SAT MAY 9 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FINNEY AND SOUTHERN LANE COUNTIES UNTIL 845 PM CDT... AT 815 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES NORTHWEST OF KALVESTA...MOVING NORTH AT 45 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DIGHTON...ALAMOTA AND AMY. LAT...LON 3810 10027 3810 10063 3849 10066 3851 10025 TIME...MOT...LOC 0115Z 196DEG 40KT 3820 10044 RUSSELL
Special weather statement, May 9, 8:22 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 822 PM CDT SAT MAY 9 2015 KSZ088-100200- CLARK KS- 822 PM CDT SAT MAY 9 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CLARK COUNTY UNTIL 900 PM CDT... AT 822 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ENGLEWOOD...MOVING NORTHEAST AT 35 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ASHLAND...ENGLEWOOD...SITKA AND ACRES. LAT...LON 3700 10002 3721 10003 3729 9955 3700 9955 TIME...MOT...LOC 0122Z 232DEG 31KT 3704 9994 RBURG
Local storm report, May 9, 8:39 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
839 PM CDT SAT MAY 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 PM HAIL 1 N KINGSDOWN 37.52N 99.76W
05/09/2015 E1.00 INCH FORD KS TRAINED SPOTTER
&&
WHOVORKAThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:09 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Ford, Gray, Meade, Seward | 51 min |
| May 9, 7:29 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray, Hodgeman | 28 min |
| May 9, 7:30 PM CDT | Tornado Warning | DDC | Trego | 30 min |
| May 9, 7:45 PM CDT | Tornado Warning | DDC | Clark, Meade | 30 min |
| May 9, 8:15 PM CDT | Special Weather Statement | DDC | Lane | 30 min |
| May 9, 8:17 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Ford | 43 min |
| May 9, 8:22 PM CDT | Special Weather Statement | DDC | Clark | 38 min |
| May 9, 8:52 PM CDT | Special Weather Statement | DDC | Lane | 23 min |
| May 9, 10:02 PM CDT | Special Weather Statement | DDC | Gray | 43 min |
| May 9, 10:14 PM CDT | Tornado Warning | DDC | Ford, Gray, Hodgeman | 31 min |
| May 9, 10:19 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee, Pratt, Stafford | 56 min |
| May 9, 11:08 PM CDT | Special Weather Statement | DDC | Comanche | 52 min |
| May 9, 11:50 PM CDT | Special Weather Statement | DDC | Barber, Pratt | 40 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.